Ask a doctor

2nd Round of Botox for Migraines?

I just had my 2nd round of Botox for migraines and it has been about a week. I notice my face is "sticking" when I express my facial muscles. Ex: after laughing, sneezing, smiling, etc. The skin around my nose will crinkle up and just stick there. This happened a little after my first round (4 months ago) but now it seems to be more often on the 2nd go around. Is this anything to worry about?

Doctor Answers (3)

Botox and "sticking"

+1

I would follow up with your provider to show them what you're experiencing and to discuss your specific treatment. Without knowing unit amount and exact treatment, it is very difficult to answer your question. The "sticking" feeling you're experiencing doesn't sound like a typical side-effect of cosmetic Botox however.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

Botox and facial muscles

+1

Botox injection for migraines vs. cosmetic treatment will vary in the pattern and dosage.  I would recommend following up with your doctor so he/she can observe the unintended facial muscle changes and consider refining the injection pattern to minimize these problems.  

Matheson A. Harris, MD
Salt Lake City Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Bo-tox for migraine head pain

+1

Bo-tox for migraine head pain is very different in each patient but most often injections are into forehead and parts of the head like temporalis or occipital areas.   I am not sure where the medication was injected.  It makes it a little more difficult to answer this question. 

Cynthia Boxrud, MD
Santa Monica Oculoplastic Surgeon
5.0 out of 5 stars 5 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.